# SDR SIMA201004605

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 17,618 hours, 14,792 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 0132ADT
- Part serial: F7009
- Condition: Inoperative
- Location: Nr 2 Precooler
- Part time: 7,754 hours, 6,405 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3307 THE CREW REPORTED, DETECTED A BURNING SMELL ON THE TAKEOFF AND CLIMB AND THEN RECEIVED A BLEED 2 VALVE FAIL MESSAGE THAT WENT TO X-BLEED AND THEN THE ODOR WENT AWAY.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 PRECOOLER OUTLET TEMPERATURE SENSOR IAW EMB140 AMM 36-20-01.  THE OPERATIONAL CHECK WAS GOOD IAW EMB140 AMM 36-00-00.  THE ENGINE RUNS CAME UP CLEAN OF ANY ODORS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
